Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Chest pain. Taken Mobizox and Pan-D. Have hypertension. Should I continue treatment?

I am suffering from acute chest pain for the last eight days,I cannot locate the actual point of pain inside my chest but on body movement I feel unbearable pain.Previously I suffered from this type of pain two-three times but every time after seven to eight days the pain relieved without medication .this time the pain is unbearable and lasting for which I am taking Mobizox once daily to reduce the pain with PAN-D.I am also a patient of Hypertension and taking cobis-5,amtas-5 and tonact EZ 20 once daily.My sleep and biles clearence and every other things are normal.I myself feel the pain is due to gas or acidity. I am also aware of side effects of mobizox.So should I discard or cotinue the same treatment.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Welcome to HCM,
first do not take pain killer for long time , do not take by self ,
your pain is not suggestive of heart related pain ,
please consult your family physician and get evaluated for pain in detail and take treatment ,
for hypertension i am not happy with your present medicine , there are more batter medicine are available today and has more beneficiary effect on long term ,
consult your cardiologist and modify your BP medicine ,
also adopt life style modification ,
restrict salt intake ,
eat good healthy food ,
take enough water ,
avoid fatty ,fried , spicy food ,
do regular walking ,
take proper sleep ,
stay relax ,
take care
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor